I have mild depression and was on Remeron briefly but it made me very sleepy. The MD prescribed Wellbutrin HC 150 mg. to be taken in the morning. Now I have insomnia and still feel sleepy as I didn't get enough sleep. I took Ambien 5 mg for three nights in a row but only slept four hours each night..
If it's any help the side affects should only last maybe a week. I take it and it is a very helpful drug for me. Good luck hang in there.
A few years (?)--4 maybe, I stopped wellbutrin, but not because it isn't an excellent drug, but for other drug interactions that couldn't be avoided. I loved it BUT I first started taking it in Brand Name. Later they wanted me to switch to generic, and I tried it, but the generic simply was NOT as good (took it around 4 mo) and I could tell, so I went back to Brand Name, and it felt very good again. I like Wellbutrin SR a lot--but the generic just wasn't any good. In fact, I only take name brand on any psych drugs, because, over a 15 yr experience, I have found that there is a definite difference between generic and brand names... ESPECIALLY with Zoloft, which I took at one time. I wouldn't take Zoloft (which for me was a good drug) if I could only take generic--watered down effect I thought. I am on Effexor XL or SR, and thinking of going back to Wellbutrin if I can take the Brand name...
BUT INSOMNIA ? I feel like I am the "insomnia queen" but I just don't remember insomnia being a problem. Usually, initial side effects wear off in about 2 weeks, but if it doesn't, then I would question the doctor on another med.
This is a side effect that should wear off generally within the first week.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2014 • 1 answer
Updated 3 Oct 2014 • 3 answers
Updated 16 Oct 2017 • 4 answers
Updated 6 Jul 2016 • 3 answers
Updated 18 Aug 2017 • 1 answer